MathSciNet Relay Station
MathSciNet bibliographic data
MR2119337 (2005j:39004) 39A10 (37C70 39A11)
Li, Wantong; Zhang, Yanhong; Su, Youhui Global attractivity in a class of higher-order nonlinear difference equation. Acta Math. Sci. Ser. B Engl. Ed. 25 (2005), no. 1, 59–66.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement